# SDR ASAA0280266

- Difficulty date: August 16, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROWS 26-29.  REPAIRED DAMAGED WIRING BETWEEN LIGHT MODULE CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.  (M)
